# SDR AALA202306228286

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 62,230 hours, 25,919 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO LGA, FLAPS STOPPED AT 17 DEGREES. EMERGENCY DECLARED; FLIGHT DIVERTED TO JFK LANDING SAFELY. REPLACED THE FLAP SLAT ELECTRONICS UNIT (FSEU) PER AMM 27-51-01 (AALA202306220550). REPLACED THE FLAP POSITION INDICATOR PER AMM 27-58-02 (AALA202306228286).  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
